A degenerate Cauchy problem for a second-order equation. A well-posedness criterion
Differencialʹnye uravneniâ, Tome 34 (1998) no. 8, pp. 1131-1133
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_8_a15,
author = {U. A. Anufrieva},
title = {A degenerate {Cauchy} problem for a second-order equation. {A} well-posedness criterion},
journal = {Differencialʹnye uravneni\^a},
pages = {1131--1133},
year = {1998},
volume = {34},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_8_a15/}
}
U. A. Anufrieva. A degenerate Cauchy problem for a second-order equation. A well-posedness criterion. Differencialʹnye uravneniâ, Tome 34 (1998) no. 8, pp. 1131-1133. http://geodesic.mathdoc.fr/item/DE_1998_34_8_a15/